CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
CLASSIFICATION FOR POSITIVE SOLUTIONS OF DEGENERATE ELLIPTIC SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 3, 页码: 1457-1475
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Liouville theorem  moving plane  degenerate elliptic system  
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent